# SDR WLDA200494

- Difficulty date: October 7, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N275
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 2 ENGINE COMPRESSOR STALLED WITH ANTI-ICE ON THROUGH 11000 FEET.  TEMPERATURE APPROX 620 DEG.  BROUGHT THROTTLE TO IDLE, NR 2 EGT WAS APPROX 70 DEG HOTTER THAN NR 1 AND NR 3, FF 900LBS HIGHER THAN NR 1 AND NR 3.  ADVANCED THROTTLE WITH ANTI-ICE OFF AND ENGINE STALLED AGAIN.  PERFORMED BORESCOPE INSPECTION IAW MM 72-00-00, FOUND EXTENSIVE DAMAGE TO HIGH PRESSURE COMPRESSOR.  REMOVED AND REPLACED NR 2 ENGINE IAW MM PROCEDURES.  ENGINE RUN CHECK NORMAL.
